Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR75mg. Does it cause ringing in the ears?

Posted by saintjames on April 27, 1999, at 20:03:36

In reply to Effexor XR75mg. Does it cause ringing in the ears?, posted by karen on April 27, 1999, at 16:46:45

> I have been on this for over a year. No other medications. I am considering going to another med because the only thing I can attribute the ringing in my ears , plus a lot of weight gain is to this med.
> Is there anyone who has any info on this med?
> Thanks for any help.

James here...

Ringing in the ears is common in most people as they age. It started with me at about 30.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:5371